Proper rational and analytic first integrals for asymmetric 3-dimensional Lotka-Volterra systems

Jaume Llibre, Clàudia Valls

Research output: Contribution to journalArticleResearchpeer-review

2 Citations (Scopus)

Abstract

© 2017 the authors. We go beyond in the study of the integrability of the classical model of competition between three species studied by May and Leonard [19], by considering a more realistic asymmetric model. Our results show that there are no global analytic first integrals and we provide all proper rational first integrals of this extended model by classifying its invariant algebraic surfaces.
Original languageEnglish
Pages (from-to)393-404
JournalJournal of Nonlinear Mathematical Physics
Volume24
Issue number3
DOIs
Publication statusPublished - 3 Jul 2017

Keywords

  • analytic integrability
  • asymmetric Lotka-Volterra systems
  • polynomial integrability
  • rational integrability

Fingerprint

Dive into the research topics of 'Proper rational and analytic first integrals for asymmetric 3-dimensional Lotka-Volterra systems'. Together they form a unique fingerprint.

Cite this